caret icon Back to all discussions

Anyone experiencing this symptom?

I feel heat along the sides of my abdomen and sometimes down my legs. Anyone experiencing this?

  1. Hi , thanks for reaching out! I have to say I haven't seen much regarding this symptom from our community members. Could it be a side effect from a treatment or medication that you're on? I hope some other members will chime in with their experiences! Sending you well wishes, Pam (team member)

    1. I haven't experience heat on my abdomen or legs. However, I have experienced heat on the bottoms of my feet quite often. Like Pam mentioned, maybe this is a side effect from meds? I would let your doctor know to see their opinion on the matter. Hugs, Elizabeth (team member)

      1. thanks TDC. The prednisone has not worked for me, yet 4 months later I’m still on it? (tapering off, but still on it). I hear how great prednisone is, but unfortunately I am the .01 percentage of people that it has not helped ☹️ I’m on Infliximab now and that has helped. Hopefully it will continue to work and I should be tapered off the prednisone in 5 weeks 😝 which I’m looking forward to.

      2. Ugh, I'm so sorry to hear this. Yes, just like with everything, we all react to meds differently. 5 weeks can't come soon enough, right? I remember when I would taper off Prednisone and I would count the days to freedom. Hopefully the Infliximab will offer you more relief. Keep us posted. Big hugs, Elizabeth (team member)

    2. I haven't, but I am sending hugs. Defo discuss with a doctor, especially if it's causing discomfort!
      ~ Sahara (team member)

      1. I have and it's very uncomfortable and scary. I have over active thyroid. Which is called hyperthyroidism. It happens when your in a place where it's to hot. It's called heat intolerance

        1. It is definitely scary. Sorry you experience this. Do you get it often? Big hugs, Elizabeth (team member)

      or create an account to reply.